Cambridge Journal of Mathematics

Volume 1 (2013)

Number 1

Classification of the radial solutions of the focusing, energy-critical wave equation

Pages: 75 – 144

DOI: http://dx.doi.org/10.4310/CJM.2013.v1.n1.a3

Authors

Thomas Duyckaerts (Université Paris 13, LAGA, Villetaneuse, France)

Carlos Kenig (Department of Mathematics, University of Chicago, Chicago, Illinois, U.S.A.)

Frank Merle (Département de Mathématiques, Université de Cergy-Pontoise, France)

Abstract

In this paper, we describe the asymptotic behaviour of globally defined solutions and of bounded solutions blowing up in finite time of the radial energy-critical focusing non-linear wave equation in three-space dimension.

Keywords

wave equation, global well-posedness, blowup, asymptotic behaviour, soliton resolution

2010 Mathematics Subject Classification

Primary 35L05. Secondary 35B40, 35B44, 35L71.

Full Text (PDF format)